MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; ELECTRODE

OSCOR INC EMBLEM S-ICD; ELECTRODE
Model Number 3401
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this electrode presented to the clinic after receiving an inappropriate shock.A treadmill test demonstrated t-wave oversensing in all sensing vectors.Based on these findings, the patient was admitted to the hospital for removal of the s-icd system and replacement with a biotronik single-chamber transvenous icd.No additional adverse patient effects were reported.

Brand Name
EMBLEM S-ICD
Common Device Name
ELECTRODE
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25638474
Report Number2124215-2026-34274
Device Sequence Number13097365
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)170701
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2017
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA123538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale